# SDR SWAA2021051200977

- Difficulty date: July 13, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FIN-TO-BODY INTERFACE CLOSURE (SKATE) ANGLE CHAFED ALONG I/B SURFACE; BS 1016 TO 1066; APPROX. STR-3R / REMOVED AND REPLACED SKATE ANGLE BETWEEN BS 1016 TO BS 1121 APPROX STR 3R PER SRM 51-40-02 AND DWG 148A3590
